# SDR DALA2023120109875

- Difficulty date: December 1, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N375DN
- Make and model: Airbus A321-211
- Aircraft serial: 8812
- Aircraft time: 14,526 hours, 6,342 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3075 DOOR 2L SLIDE NEEDED TO BE CYCLE 2X TO SHOW ARMED ON DOOR/OXY PAGE. DURING APPROACH, SLIDE ARMED WARNING LIGHT FOR 2L WAS FLASHING RED FOR FINAL 3 MINUTES BEFORE LANDING. CORRECTIVE ACTION: CLEANED PROX SENSOR AND TARGET. OK FOR SERVICE. (5108734)
